Saturday, 12 December 2015

Beware These Drugs It Could Disrupt Vision

Some drugs can even cause serious eye problems or loss of vision.
What types of drugs can interfere with vision.?
A lot of people with the disease who know that some medications can cause side effects, such as dry mouth and some other health problems. But did you know that drugs can also cause vision problems such as dry eye or sensitivity to light?
Some drugs can even cause serious eye problems or loss of vision. "It is important for us to realize the condition of what we have today. What drugs we take, and how they can increase the risk of certain eye problems," said a MD, FACS, Ophthalmology Researchers from Harvard Medical School in Boston.
Most of these drugs there are absolutely safe, but you should be alert to the potential impact of drugs that bad, he said. You should know that a fraction of the drug may cause vision problems. When taking a medication, be sure to tell your doctor if there are problems associated with vision. By doing early treatment can prevent permanent damage to your eyesight. In some cases, your doctor may want to monitor your vision while you are taking certain medications.

Beware, These Drugs It Could Disrupt Vision

Listed below are the types of drugs that can cause side effects on your eyes.
This list is not comprehensive, so if you have questions about the drugs you take, be sure to consult with your doctor :
  1. Acne Medication
    Generic Name : Isotretinoin
    Brand names : Accutane, Amnesteem, Claravis, Sotret.

    Isotretinoin overcome severe acne problems that can not be done by any other treatment. However, these drugs can cause visual problems. "Visual symptoms that may occur are dry eyes and a sudden decrease in vision at night," said a MD, FACS, Ophthalmology Researchers from Harvard Medical School in Boston. "So be careful when driving at night after taking the drug."

  2. Antihistamines
    Antihistamines relieve fever and other allergic symptoms. They work by blocking the histamines produced by the body that cause runny nose, watery eyes, sneezing, and itching.
    In some people, these drugs can cause an emergency condition called glaucoma, which occurs when the pressure inside the eye increases rapidly. Symptoms include headache, severe eye pain, nausea and vomiting, blurred vision, and seeing halos around lights.
"Glaucoma is a disease that is very common, especially in people over 40 years" said a MD, Member of the Board of Editors of the American Academy of Ophthalmology and Professor of Ophthalmology at the Bascom Palmer Eye Institute, University of Miami School of Medicine. "Glaucoma is basically fall into two categories, open angle and narrow angle" he said. "Most people with open-angle glaucoma, while the fraction having a narrow angle"

Share this

0 Comment to "Beware These Drugs It Could Disrupt Vision"

Post a Comment

Any question.. ?? Please comment,
But, dont sent any spam here ..
Thank's